ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

December 2016 , Volume 21 , Issue 10

Select all articles

Export/Reference:

Complex dynamics in the segmented disc dynamo
Jianghong Bao
2016, 21(10): 3301-3314 doi: 10.3934/dcdsb.2016098 +[Abstract](1045) +[PDF](671.6KB)
Minimizing $\mathcal R_0$ for in-host virus model with periodic combination antiviral therapy
Cameron J. Browne and Sergei S. Pilyugin
2016, 21(10): 3315-3330 doi: 10.3934/dcdsb.2016099 +[Abstract](1047) +[PDF](420.7KB)
Optimal control of a perturbed sweeping process via discrete approximations
Tan H. Cao and Boris S. Mordukhovich
2016, 21(10): 3331-3358 doi: 10.3934/dcdsb.2016100 +[Abstract](1052) +[PDF](592.2KB)
Exponential integrability properties of Euler discretization schemes for the Cox--Ingersoll--Ross process
Andrei Cozma and Christoph Reisinger
2016, 21(10): 3359-3377 doi: 10.3934/dcdsb.2016101 +[Abstract](998) +[PDF](517.2KB)
Dynamics of a networked connectivity model of epidemics
Cristina Cross, Alysse Edwards, Dayna Mercadante and Jorge Rebaza
2016, 21(10): 3379-3390 doi: 10.3934/dcdsb.2016102 +[Abstract](902) +[PDF](606.6KB)
Computational methods for asynchronous basins
Ian H. Dinwoodie
2016, 21(10): 3391-3405 doi: 10.3934/dcdsb.2016103 +[Abstract](1049) +[PDF](429.1KB)
Infinitely many solutions of the nonlinear fractional Schrödinger equations
Miao Du and Lixin Tian
2016, 21(10): 3407-3428 doi: 10.3934/dcdsb.2016104 +[Abstract](1596) +[PDF](488.7KB)
Long-time behavior of an SIR model with perturbed disease transmission coefficient
Nguyen Huu Du and Nguyen Thanh Dieu
2016, 21(10): 3429-3440 doi: 10.3934/dcdsb.2016105 +[Abstract](1876) +[PDF](1217.7KB)
Global classical solutions for mass-conserving, (super)-quadratic reaction-diffusion systems in three and higher space dimensions
Klemens Fellner, Evangelos Latos and Takashi Suzuki
2016, 21(10): 3441-3462 doi: 10.3934/dcdsb.2016106 +[Abstract](1087) +[PDF](484.4KB)
Error estimates of the aggregation-diffusion splitting algorithms for the Keller-Segel equations
Hui Huang and Jian-Guo Liu
2016, 21(10): 3463-3478 doi: 10.3934/dcdsb.2016107 +[Abstract](854) +[PDF](427.1KB)
The vanishing surface tension limit for the Hele-Shaw problem
Hyung Ju Hwang, Youngmin Oh and Marco Antonio Fontelos
2016, 21(10): 3479-3514 doi: 10.3934/dcdsb.2016108 +[Abstract](987) +[PDF](552.6KB)
A multi-group SIR epidemic model with age structure
Toshikazu Kuniya, Jinliang Wang and Hisashi Inaba
2016, 21(10): 3515-3550 doi: 10.3934/dcdsb.2016109 +[Abstract](1208) +[PDF](1041.2KB)
Global attracting set, exponential decay and stability in distribution of neutral SPDEs driven by additive $\alpha$-stable processes
Kai Liu and Zhi Li
2016, 21(10): 3551-3573 doi: 10.3934/dcdsb.2016110 +[Abstract](1021) +[PDF](476.0KB)
Hopf bifurcation in a model of TGF-$\beta$ in regulation of the Th 17 phenotype
Jisun Lim, Seongwon Lee and Yangjin Kim
2016, 21(10): 3575-3602 doi: 10.3934/dcdsb.2016111 +[Abstract](1119) +[PDF](2106.9KB)
Optimal contraception control for a nonlinear population model with size structure and a separable mortality
Rong Liu, Feng-Qin Zhang and Yuming Chen
2016, 21(10): 3603-3618 doi: 10.3934/dcdsb.2016112 +[Abstract](1041) +[PDF](424.7KB)
Blow-up phenomena for a nonlocal quasilinear parabolic equation with time-dependent coefficients under nonlinear boundary flux
Zhiqing Liu and Zhong Bo Fang
2016, 21(10): 3619-3635 doi: 10.3934/dcdsb.2016113 +[Abstract](1334) +[PDF](400.2KB)
Weak stability for integro-differential inclusions of diffusion-wave type involving infinite delays
Thanh-Anh Nguyen, Dinh-Ke Tran and Nhu-Quan Nguyen
2016, 21(10): 3637-3654 doi: 10.3934/dcdsb.2016114 +[Abstract](1182) +[PDF](434.5KB)
Finite-time synchronization of competitive neural networks with mixed delays
Tingting Su and Xinsong Yang
2016, 21(10): 3655-3667 doi: 10.3934/dcdsb.2016115 +[Abstract](1149) +[PDF](948.2KB)
On the upper semicontinuity of pullback attractors for multi-valued noncompact random dynamical systems
Yejuan Wang
2016, 21(10): 3669-3708 doi: 10.3934/dcdsb.2016116 +[Abstract](1295) +[PDF](641.4KB)
The steady state solutions to thermohaline circulation equations
Chao Xing, Ping Zhou and Hong Luo
2016, 21(10): 3709-3722 doi: 10.3934/dcdsb.2016117 +[Abstract](1027) +[PDF](365.3KB)
Traveling waves in an SEIR epidemic model with the variable total population
Zhiting Xu
2016, 21(10): 3723-3742 doi: 10.3934/dcdsb.2016118 +[Abstract](1200) +[PDF](439.4KB)
Permanence and ergodicity of stochastic Gilpin-Ayala population model with regime switching
Hongfu Yang, Xiaoyue Li and George Yin
2016, 21(10): 3743-3766 doi: 10.3934/dcdsb.2016119 +[Abstract](1086) +[PDF](805.0KB)
Dynamics for the complex Ginzburg-Landau equation on non-cylindrical domains I: The diffeomorphism case
Feng Zhou and Chunyou Sun
2016, 21(10): 3767-3792 doi: 10.3934/dcdsb.2016120 +[Abstract](1276) +[PDF](520.7KB)
The periodic solutions bifurcated from a homoclinic solution for parabolic differential equations
Changrong Zhu and Bin Long
2016, 21(10): 3793-3808 doi: 10.3934/dcdsb.2016121 +[Abstract](1108) +[PDF](400.9KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]